# SDR CA141010008

- Difficulty date: September 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

(CAN) ON A REVENUE FLIGHT, PILOTS NOTICED A FIRE WARNING FROM NR 1 ENGINE.  BOTH FIRE BOTTLES WERE RELEASED AND THE ENGINE WAS SHUTDOWN.  THE ACFT WAS DIVERTED BACK TO RAMP AND THE LANDING WAS UNEVENTFUL.  DURING THE TROUBLESHOOTING, MECHANICS CONFIRMED THAT THE ENGINE EXHAUST SHOWS SIGNS OF DISTRESS.
